A 25-year-old female asked:
Disclaimer

im told plan b can cause spotting but i have what feels like a period for 5 days now is that normal? 2 weeks before my next period? do i take a test?

1 doctor answer
Dr. Joshua Messer
13 years experience Family Medicine
Can cause spotting: Plan b frequently causes spotting and then irregular periods for 2-3 months. However there's also a small chance you could be pregnant so it's important to see a healthcare provider if you are still bleeding, especially if you don't have a regular period.
Answered on Jun 30, 2014
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 26-year-old female asked:
Dr. Brian Clear
A Verified Doctor answered
A US doctor answered Learn more
Progesterone pill: The "mini-pill," is a contraceptive that contains only progesterone, no estrogen. Spotting is very common on progesterone-only pills, almost universa ... Read More
A female asked:
Dr. Philip Miller
A Verified Doctor answered
A US doctor answered Learn more
Side effect: Why did you take Plan B for 2 days in a row? You are going to have spotting for at least 10 days due to hormonal side effects. Plan B is an EMERGENCY ... Read More
A 24-year-old female asked:
Dr. Jeffrey Juchau
32 years experience Family Medicine
Plan B: You took Plan B correctly within 24 hours, It often will cause some spotting. You are having your normal period now, everything seems to be fine. N ... Read More
A 16-year-old female asked:
Dr. Charles Whiting
26 years experience Obstetrics and Gynecology
Yes: Yes. Cramping and spotting are common side-effects after taking Plan B

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month